Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 38, Number 7  


An algebraic multilevel iterative method of incomplete factorization for Stieltjes matrices
M. R. Larin
1059
On certain quasidiagonalizable families of matrices
Kh. D. Ikramov, N. V. Savel'eva
1075
Some remarks on the minimal pseudoinverse matrix method
A. S. Leonov
1085
Relative arrangement of two molecules resulting in minimization of the weighted sum of the interatomic distances squared
A. B. Bogatyrev
1091
A method for finding the smallest eigenvalue of a nonlinear selfadjoint spectral problem
A. A. Abramov, L. F. Yukhno
1095
Approximating properties of resolvents of differential operators in the approximation problem for functions and their derivatives
G. V. Khromova
1106
Cubature formulas that are exact for trigonometric polynomials
I. P. Mysovskikh
1114
Splitting of the gradient approach for solving extreme inclusions
A. S. Antipin
1118
Asymptotic approach to solving the multi-index axial transportation problem
M. K. Kravtsov, A. P. Krachkovskii
1133
Pointwise residual method as applied to some problems of linear algebra and linear programming
F. P. Vasil'ev, A. Yu. Ivanitskii, V. A. Morozov
1140
Justification of the quadrature method for nonlinear integral equations
A. F. Izmailov
1153
On the relaxation of solutions for unsteady viscous transonic flows as $t\to +\infty$
Yu. V. Zasorin
1162
On the strong monotonicity of nonlinear difference schemes
V. V. Ostapenko
1170
Approximate propagator for the Schrödinger equation
A. A. Arsen'ev
1186
Implementation of a three-dimensional hydrodynamic model for evolution of sedimentary basins
A. T. Ismail-zade, A. I. Korotkii, B. M. Naimark, A. P. Suetov, I. A. Tsepelev
1190
Quasi-averaging of the system of equations of one-dimensional motion of a viscous heat-conducting gas with rapidly oscillating data
A. A. Amosov, A. A. Zlotnik
1204
The accuracy of numerical solutions to the Navier–Stokes equations
A. N. Minailos
1220
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021